| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 6, 2011, no. 45-48


M. Dalud-Vincent, M. Brissaud, M. Lamure
      Connectivities and partitions in a pretopological space
      Int. Math. Forum, Vol. 6, 2011, no. 45-48, 2201-2215.

M. Bataineh, A. L. Khazaa'leh
      Graded almost prime submodules under localizations
      Int. Math. Forum, Vol. 6, 2011, no. 45-48, 2217-2224.

M. Gholami Porshokouhi, B. Rahimi, M. Rashidi, M. Gholami Porshokouhi
      Application of homotopy perturbation method for solution of Kuramoto-Sivashinsky equations
      Int. Math. Forum, Vol. 6, 2011, no. 45-48, 2225-2230.

S. Bhattacharya (Halder), G. Pal
      Study on Pre-mX open set
      Int. Math. Forum, Vol. 6, 2011, no. 45-48, 2231-2237.

H. Boubekri
      CR diffeomorphisms between real-analytic subvarieties in C^n
      Int. Math. Forum, Vol. 6, 2011, no. 45-48, 2239-2244.

V. Vijayalakshmi, R. Sattanathan
      ST decomposition method for solving fully fuzzy linear systems using Gauss Jordan for trapezoidal fuzzy matrices
      Int. Math. Forum, Vol. 6, 2011, no. 45-48, 2245-2254.

A. Ayad
      A note on the computation of Puiseux series solutions of the Riccatti equation associated with a homogeneous linear ordinary differential equation
      Int. Math. Forum, Vol. 6, 2011, no. 45-48, 2255-2260.

A. Alwardi, N. D. Soner
      Some induced subgraphs of strongly regular graphs with no triangles
      Int. Math. Forum, Vol. 6, 2011, no. 45-48, 2261-2266.

W. G. Atshan, J. H. Sulman
      On a class of meromorphic univalent functions defined by linear derivative operator
      Int. Math. Forum, Vol. 6, 2011, no. 45-48, 2267-2278.

W. G. Atshan, A. S. Joudah
      Subclass of meromorphic univalent functions defined by Hadamard product with multiplier transformation
      Int. Math. Forum, Vol. 6, 2011, no. 45-48, 2279-2292.

D. Hazarika, D. Hazarika
      On certain generalizations of fuzzy boundary
      Int. Math. Forum, Vol. 6, 2011, no. 45-48, 2293-2303.

S. Prakash, N. Kumari
      Integrated contact metric manifold admitting semi-symmetric metric S-connexion
      Int. Math. Forum, Vol. 6, 2011, no. 45-48, 2305-2316.

M. Touqeer, M. Aslam Malik
      Intuitionistic fuzzy BCI-positive implicative ideals in BCI-algebras
      Int. Math. Forum, Vol. 6, 2011, no. 45-48, 2317-2334.

M. Touqeer, M. Aslam Malik
      Some results on intuitionistic fuzzy BCI-(positive implicative, implicative, commutative) ideals in BCI-algebras
      Int. Math. Forum, Vol. 6, 2011, no. 45-48, 2335-2347.

K. A. Abdul Zahra, M. A. Abdul Hussain
      Exp-function method for solving nonlinear beam equation
      Int. Math. Forum, Vol. 6, 2011, no. 45-48, 2349-2359.

S. L. Khalaf
      Mean square solutions of second-order random differential equations by using homotopy perturbation method
      Int. Math. Forum, Vol. 6, 2011, no. 45-48, 2361-2370.

A. Hosseinpour, A. Hosseinpour
      Numerical solution of the heat equation with nonlocal boundary conditions by using spline
      Int. Math. Forum, Vol. 6, 2011, no. 45-48, 2371-2378.

W. Bani-Domi
      Generalized numerical radius inequalities for operator matrices
      Int. Math. Forum, Vol. 6, 2011, no. 45-48, 2379-2385.

W. Hurlimann
      Surrender in single and double decrement Markov chain life insurance models
      Int. Math. Forum, Vol. 6, 2011, no. 45-48, 2387-2401.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |